MAUDE Adverse Event Report: ABBOTT VASCULAR GRAFTMASTER; CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR GRAFTMASTER; CORONARY STENT DELIVERY SYSTEM
Model Number 1012582-26
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow up report will be submitted with all relevant information.The 4.0x16mm graftmaster stent referenced is filed under a separate medwatch report number.
 
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the saphenous vein graft.During use of an unspecified device, a perforation occurred.The 4.0 x 26 mm graftmaster stent delivery system was removed from the packaging for device preparation; however, the stent dislodged from the delivery system.The device was not used and there was no patient involvement.The procedure continued.An unspecified embolic protection filter was placed.The 4.0 x 16 mm graftmaster stent was then advanced into the patient anatomy.The stent was deployed without issue, sealing the perforation.However, during removal of the filter, the retrieval catheter interacted with the implanted graftmaster stent, moving the stent out of position, so that it no longer fully covered the perforation.An additional graftmaster stent, a 4.5 x 26 mm, was then deployed, sealing the perforation and anchoring the 4.0 x 16 mm graftmaster stent.The perforation was sealed and there was no adverse patient effect.There was no clinically significant delay.No additional information was provided.
 
Additional Manufacturer Narrative
A visual inspection was performed on the returned device.The reported stent dislodgement was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation was unable to determine a conclusive cause for the reported stent dislodgement.There is no indication of a product quality issue with respect to manufacture, design or labeling.

Brand Name
GRAFTMASTER
Common Device Name
CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9663132
Report Number2024168-2020-01155
Device Sequence Number2784275
Product Code MAF
UDI-Device Identifier08717648176463
UDI-Public08717648176463
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model Number1012582-26
Device Catalogue Number1012582-26
Device Lot Number9071641
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2020
Initial Date Received by Manufacturer 01/14/2020
Supplement Date Received by Manufacturer02/17/2020
Initial Report FDA Received Date02/03/2020
Supplement Report FDA Received Date03/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1